Alert archive / Michigan / River Flood Advisories in 2011

River Flood Advisory 13, NWS Grand Rapids, MI

March 4, 2011Jackson County, Michigan

NWS Grand Rapids, MI issued this river flood advisory at Mar 4, 2011, 10:48 AM EST for Jackson County, Michigan. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2011, 10:48 AM EST (15:48 UTC)
Expired
Mar 4, 2011, 10:23 PM EST
In force
12 hr
Issued by
NWS Grand Rapids, MI

County Jackson County, MI

The radar

The Detroit radar (KDTX), 93 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Grand River at Jackson (JACM4).

Action stage
13 ft
Minor stage
14 ft
Moderate stage
15 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04109000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

522 
WGUS83 KGRR 041548
FLSGRR


FLOOD ADVISORY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1048 AM EST FRI MAR 4 2011

...THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FLOOD 
ADVISORY FOR THE FOLLOWING RIVERS IN SOUTHWEST LOWER MICHIGAN...

  GRAND RIVER AT JACKSON AFFECTING JACKSON COUNTY
  GRAND RIVER AT EATON RAPIDS AFFECTING EATON COUNTY
  GRAND RIVER AT IONIA AFFECTING IONIA COUNTY
  SYCAMORE CREEK AT HOLT AFFECTING INGHAM COUNTY
  RED CEDAR RIVER ABOVE WILLIAMSTON AFFECTING INGHAM COUNTY
  RED CEDAR RIVER AT EAST LANSING AFFECTING INGHAM COUNTY
  LOOKING GLASS RIVER NEAR EAGLE AFFECTING CLINTON COUNTY
  MAPLE RIVER AT MAPLE RAPIDS AFFECTING CLINTON COUNTY
  THORNAPPLE RIVER ABOVE HASTINGS AFFECTING BARRY COUNTY
  KALAMAZOO RIVER AT MARSHALL AFFECTING CALHOUN COUNTY

. A FRONTAL SYSTEM WILL MOVE ACROSS THE AREA DURING THE DAY TODAY. 
NUMEROUS WAVES OF LOW PRESSURE WILL RIDE NORTHEAST ALONG THIS FRONT 
AND CREATE WAVES OF PRECIPITATION. THE FIRST WAVE WILL BRING A MIX 
OF FREEZING RAIN...SLEET AND RAIN THIS MORNING AND INTO THE EARLY 
AFTERNOON HOURS. RAIN WILL THEN GRADUALLY CHANGE OVER TO SNOW FROM 
NORTHWEST TO SOUTHEAST LATE TONIGHT AND ON SATURDAY. ONE TO
ONE AND ONE HALF INCHES OF RAIN WILL BE POSSIBLE BY SATURDAY
MORNING. QUIETER WEATHER CAN BE EXPECTED FOR SUNDAY. ANOTHER STRONG
SYSTEM IS EXPECTED TO AFFECT THE AREA DURING THE MID PORTION OF THE
UPCOMING WEEK. THE FOLLOWING FORECAST IS BASED ON OBSERVED AND
FORECAST 24 HOUR PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.

A FLOOD ADVISORY MEANS MINOR FLOODING IS POSSIBLE AND RIVERS ARE 
FORECAST TO EXCEED BANKFULL.  IF YOU ARE IN THE ADVISORY AREA REMAIN 
ALERT TO POSSIBLE FLOODING... OR THE POSSIBILITY OF THE ADVISORY 
BEING UPGRADED TO A WARNING. REPORT OBSERVED FLOODING TO LOCAL 
EMERGENCY SERVICES OR LAW ENFORCEMENT AND REQUEST THEY PASS THIS 
INFORMATION ON TO THE NATIONAL WEATHER SERVICE.

STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL 
RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION.


&&

MIC075-051748-
/O.NEW.KGRR.FL.Y.0013.110304T1548Z-110306T0335Z/
/JACM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1048 AM EST FRI MAR 4 2011

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE GRAND RIVER AT JACKSON.
* UNTIL SATURDAY EVENING.
* AT 08 AM FRIDAY THE STAGE WAS 10.2 FEET.
* BANKFULL STAGE IS 13.0 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.5 FEET BY TOMORROW 
  MORNING.
* IMPACT...AT 14.0 FEET...EXPECT MINOR FLOODING OF LOW LYING AREAS

$$

MIC045-051747-
/O.NEW.KGRR.FL.Y.0014.110304T1548Z-110310T0530Z/
/ETNM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1048 AM EST FRI MAR 4 2011

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE GRAND RIVER AT EATON RAPIDS.
* UNTIL LATE WEDNESDAY NIGHT.
* THERE IS NO CURRENT OBSERVED DATA.
* BANKFULL STAGE IS 5.0 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 5.6 FEET SUNDAY EVENING.
* IMPACT...AT 6.0 FEET...EXPECT MINOR FLOODING OF LOW LYING AREAS AND
  BASEMENTS ALONG RIVER STREET IN EATON RAPIDS.  ISLAND PARK IN THE 
  CITY OF EATON RAPIDS BEGINS TO FLOOD

$$

MIC067-051747-
/O.NEW.KGRR.FL.Y.0015.110304T1548Z-110311T1130Z/
/IONM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1048 AM EST FRI MAR 4 2011

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE GRAND RIVER AT IONIA.
* UNTIL FRIDAY MARCH 11.
* AT 09 AM FRIDAY THE STAGE WAS 10.6 FEET.
* BANKFULL STAGE IS 13.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 17.4 FEET BY TUESDAY EARLY 
  AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER SURROUNDS AUTOMOBILE BUILDING AT 
  IONIA FAIRGROUNDS

$$

MIC065-051747-
/O.NEW.KGRR.FL.Y.0016.110304T1548Z-110308T1130Z/
/HHTM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1048 AM EST FRI MAR 4 2011

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE SYCAMORE CREEK AT HOLT.
* UNTIL TUESDAY MORNING.
* THERE IS NO CURRENT OBSERVED DATA.
* BANKFULL STAGE IS 5.0 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 6.9 FEET TOMORROW EARLY 
  AFTERNOON.
* IMPACT...AT 6.0 FEET...FLOODING BEGINS IN LOW LYING AREAS ALONG THE
  CREEK AND AT THE LANSING MUNICIPAL GOLF COURSE AND SCOTT WOODS PARK

$$

MIC065-051747-
/O.NEW.KGRR.FL.Y.0017.110304T1548Z-110310T1730Z/
/WMSM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1048 AM EST FRI MAR 4 2011

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE RED CEDAR RIVER ABOVE WILLIAMSTON.
* UNTIL THURSDAY AFTERNOON.
* AT 08 AM FRIDAY THE STAGE WAS 4.2 FEET.
* BANKFULL STAGE IS 7.0 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 7.2 FEET BY MONDAY EVENING.
* IMPACT...AT 7.0 FEET...RIVER IS BANKFULL.  OVERFLOW BEGINS IN LOW 
  LYING AREAS ADJACENT TO THE RIVER

$$

MIC065-051747-
/O.NEW.KGRR.FL.Y.0018.110304T1548Z-110310T1800Z/
/ELNM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1048 AM EST FRI MAR 4 2011

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE RED CEDAR RIVER AT EAST LANSING.
* UNTIL THURSDAY AFTERNOON.
* AT 08 AM FRIDAY THE STAGE WAS 4.0 FEET.
* BANKFULL STAGE IS 6.0 FEET.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 6.4 FEET BY EARLY TUESDAY 
  MORNING.
* IMPACT...AT 6.0 FEET...RIVER REACHES BANKFULL AND LOW LYING AREAS 
  FLOOD

$$

MIC037-051747-
/O.NEW.KGRR.FL.Y.0019.110304T1548Z-110311T1130Z/
/EAGM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1048 AM EST FRI MAR 4 2011

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE LOOKING GLASS RIVER NEAR EAGLE.
* UNTIL FRIDAY MARCH 11.
* AT 08 AM FRIDAY THE STAGE WAS 3.4 FEET.
* BANKFULL STAGE IS 5.0 FEET.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 6.9 FEET BY MONDAY MORNING.
* IMPACT...AT 7.0 FEET...EXPECT MINOR FLOODING OF HOMES IN DEWITT AND
  ALONG THE RIVER BETWEEN DEWITT AND EAGLE.  FLOODING OCCURS IN 
  RIVERSIDE PARK IN DEWITT AND LOOKING GLASS VALLEY PARK IN WACOUSTA
  

$$

MIC037-051747-
/O.NEW.KGRR.FL.Y.0020.110304T1548Z-110311T1130Z/
/MRPM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1048 AM EST FRI MAR 4 2011

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE MAPLE RIVER AT MAPLE RAPIDS.
* UNTIL FRIDAY MARCH 11.
* AT 08 AM FRIDAY THE STAGE WAS 4.3 FEET.
* BANKFULL STAGE IS 7.0 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 8.5 FEET BY MONDAY EVENING.
* IMPACT...AT 9.0 FEET...EXPECT MINOR FLOODING OF COUNTY LINE ROAD 
  AND A HOME ALONG COUNTY LINE ROAD

$$

MIC015-051747-
/O.NEW.KGRR.FL.Y.0021.110304T1548Z-110311T1130Z/
/HSTM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1048 AM EST FRI MAR 4 2011

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE THORNAPPLE RIVER ABOVE HASTINGS.
* UNTIL FRIDAY MARCH 11.
* AT 10 AM FRIDAY THE STAGE WAS 3.7 FEET.
* BANKFULL STAGE IS 5.0 FEET.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 6.6 FEET BY MONDAY EARLY 
  AFTERNOON.
* IMPACT...AT 7.0 FEET...EXPECT MINOR FLOODING OF RIVERBEND GOLF 
  COURSE...TYDEN PARK IN HASTINGS...AND HOMES UPSTREAM AND 
  DOWNSTREAM OF HASTINGS

$$

MIC025-051747-
/O.NEW.KGRR.FL.Y.0022.110304T1548Z-110307T1800Z/
/MARM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1048 AM EST FRI MAR 4 2011

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE KALAMAZOO RIVER AT MARSHALL.
* UNTIL MONDAY AFTERNOON.
* AT 08 AM FRIDAY THE STAGE WAS 5.0 FEET.
* BANKFULL STAGE IS 6.0 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 6.4 FEET BY TOMORROW EARLY 
  AFTERNOON.
* IMPACT...AT 6.0 FEET...RIVER IS BANKFULL. EXPECT MINOR FLOODING OF 
  FARMLAND AND PASTURES ADJACENT TO THE RIVER

$$
MJK
1 follow-up statement
280 
WGUS83 KGRR 050323
FLSGRR


FLOOD ADVISORY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1023 PM EST FRI MAR 4 2011

 ...THE FLOOD ADVISORY IS CANCELLED AND UPGRADED TO A FLOOD WARNING 
FOR THE FOLLOWING RIVER IN SOUTHWEST LOWER MICHIGAN...

  GRAND RIVER AT JACKSON AFFECTING JACKSON COUNTY

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST
LOWER MICHIGAN...

  GRAND RIVER AT EATON RAPIDS AFFECTING EATON COUNTY
  GRAND RIVER AT IONIA AFFECTING IONIA COUNTY
  SYCAMORE CREEK AT HOLT AFFECTING INGHAM COUNTY
  RED CEDAR RIVER ABOVE WILLIAMSTON AFFECTING INGHAM COUNTY
  RED CEDAR RIVER AT EAST LANSING AFFECTING INGHAM COUNTY
  LOOKING GLASS RIVER NEAR EAGLE AFFECTING CLINTON COUNTY
  MAPLE RIVER AT MAPLE RAPIDS AFFECTING CLINTON COUNTY
  THORNAPPLE RIVER ABOVE HASTINGS AFFECTING BARRY COUNTY
  KALAMAZOO RIVER AT MARSHALL AFFECTING CALHOUN COUNTY
  PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY
  ST JOSEPH RIVER AT BURLINGTON AFFECTING CALHOUN COUNTY

.LOW PRESSURE OVER SOUTHERN ILLINOIS WILL MOVE NORTHEAST ALONG A
STALLED FRONTAL BOUNDARY TONIGHT... BRINGING WIDESPREAD RAIN TO
SOUTHERN LOWER MICHIGAN. SOME OF THE RAIN COULD BE HEAVY AT TIMES...
WITH AMOUNTS OF ONE TO TWO INCHES POSSIBLE BY MID MORNING SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.

A FLOOD ADVISORY MEANS MINOR FLOODING IS POSSIBLE AND RIVERS ARE 
FORECAST TO EXCEED BANKFULL.  IF YOU ARE IN THE ADVISORY AREA REMAIN 
ALERT TO POSSIBLE FLOODING... OR THE POSSIBILITY OF THE ADVISORY 
BEING UPGRADED TO A WARNING. REPORT OBSERVED FLOODING TO LOCAL 
EMERGENCY SERVICES OR LAW ENFORCEMENT AND REQUEST THEY PASS THIS 
INFORMATION ON TO THE NATIONAL WEATHER SERVICE.

STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL 
RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION.


&&

MIC075-050353-
/O.CAN.KGRR.FL.Y.0013.000000T0000Z-110306T0335Z/
/JACM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1023 PM EST FRI MAR 4 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE GRAND RIVER AT JACKSON
  AND HAS BEEN UPGRADED TO A FLOOD WARNING.
* AT 8 PM FRIDAY THE STAGE WAS 10.4 FEET.
* BANKFULL STAGE IS 13.0 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO GO ABOVE FLOOD STAGE BY 
  TOMORROW LATE MORNING.  FLOOD ADVISORY IS CANCELLED FOR THIS 
  LOCATION AND REPLACED BY A FLOOD WARNING.
* IMPACT...AT 15.0 FEET...EXPECT MODERATE FLOODING OF RESIDENCES 
  ALONG HIGH STREET...LEWIS STREET...AND LOSEY STREET.  HIGH WATER 
  WOULD DISRUPT TRAFFIC AND DAMAGE RESIDENCES

$$

MIC045-060523-
/O.CON.KGRR.FL.Y.0014.000000T0000Z-110310T0530Z/
/ETNM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1023 PM EST FRI MAR 4 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE GRAND RIVER AT EATON RAPIDS
* UNTIL LATE WEDNESDAY NIGHT.
* AT 07 PM FRIDAY THE STAGE WAS 3.9 FEET.
* BANKFULL STAGE IS 5.0 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 5.9 FEET BY SUNDAY EVENING.
* IMPACT...AT 6.0 FEET...EXPECT MINOR FLOODING OF LOW LYING AREAS AND
  BASEMENTS ALONG RIVER STREET IN EATON RAPIDS.  ISLAND PARK IN THE 
  CITY OF EATON RAPIDS BEGINS TO FLOOD

$$

MIC067-060523-
/O.CON.KGRR.FL.Y.0015.000000T0000Z-110311T1130Z/
/IONM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1023 PM EST FRI MAR 4 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE GRAND RIVER AT IONIA
* UNTIL FRIDAY MARCH 11.
* AT 09 PM FRIDAY THE STAGE WAS 10.6 FEET.
* BANKFULL STAGE IS 13.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 18.5 FEET BY TUESDAY 
  MORNING.
* IMPACT...AT 18.0 FEET...WATER SURROUNDS AUTOMOBILE BUILDING AT 
  IONIA FAIRGROUNDS

$$

MIC065-060523-
/O.CON.KGRR.FL.Y.0016.000000T0000Z-110308T1130Z/
/HHTM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1023 PM EST FRI MAR 4 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE SYCAMORE CREEK AT HOLT
* UNTIL TUESDAY MORNING.
* AT 11 AM FRIDAY THE STAGE WAS 3.5 FEET.
* BANKFULL STAGE IS 5.0 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 7.4 FEET BY TOMORROW EARLY 
  AFTERNOON.
* IMPACT...AT 8.0 FEET...EXPECT MINOR FLOODING OF LOW LYING AREAS 
  ADJACENT TO THE RIVER...IN THE LANSING MUNICIPAL GOLF COURSE AND 
  SECTIONS OF EAST MT. HOPE ROAD

$$

MIC065-060523-
/O.CON.KGRR.FL.Y.0017.000000T0000Z-110310T1730Z/
/WMSM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1023 PM EST FRI MAR 4 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE RED CEDAR RIVER ABOVE WILLIAMSTON
* UNTIL THURSDAY AFTERNOON.
* AT 08 PM FRIDAY THE STAGE WAS 4.2 FEET.
* BANKFULL STAGE IS 7.0 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 7.8 FEET BY EARLY TUESDAY 
  MORNING.
* IMPACT...AT 8.0 FEET...EXPECT MINOR FLOODING OF GOLF COURSE AND 
  ADJACENT PARK IN WILLIAMSTON

$$

MIC065-060523-
/O.CON.KGRR.FL.Y.0018.000000T0000Z-110310T1800Z/
/ELNM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1023 PM EST FRI MAR 4 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE RED CEDAR RIVER AT EAST LANSING
* UNTIL THURSDAY AFTERNOON.
* AT 08 PM FRIDAY THE STAGE WAS 3.9 FEET.
* BANKFULL STAGE IS 6.0 FEET.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 6.9 FEET BY TUESDAY MORNING.
* IMPACT...AT 7.0 FEET...EXPECT MINOR FLOODING OF LOW LYING AREAS...
  ADJACENT PARKS...AND FARMLAND

$$

MIC037-060523-
/O.CON.KGRR.FL.Y.0019.000000T0000Z-110311T1130Z/
/EAGM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1023 PM EST FRI MAR 4 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE LOOKING GLASS RIVER NEAR EAGLE
* UNTIL FRIDAY MARCH 11.
* AT 08 PM FRIDAY THE STAGE WAS 3.4 FEET.
* BANKFULL STAGE IS 5.0 FEET.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 6.9 FEET BY MONDAY EARLY 
  AFTERNOON.
* IMPACT...AT 7.0 FEET...EXPECT MINOR FLOODING OF HOMES IN DEWITT AND
  ALONG THE RIVER BETWEEN DEWITT AND EAGLE.  FLOODING OCCURS IN 
  RIVERSIDE PARK IN DEWITT AND LOOKING GLASS VALLEY PARK IN WACOUSTA
  

$$

MIC037-060523-
/O.CON.KGRR.FL.Y.0020.000000T0000Z-110311T1130Z/
/MRPM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1023 PM EST FRI MAR 4 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MAPLE RIVER AT MAPLE RAPIDS
* UNTIL FRIDAY MARCH 11.
* AT 08 PM FRIDAY THE STAGE WAS 4.3 FEET.
* BANKFULL STAGE IS 7.0 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 8.4 FEET BY FRIDAY EVENING.
* IMPACT...AT 9.0 FEET...EXPECT MINOR FLOODING OF COUNTY LINE ROAD 
  AND A HOME ALONG COUNTY LINE ROAD

$$

MIC015-060522-
/O.CON.KGRR.FL.Y.0021.000000T0000Z-110311T1130Z/
/HSTM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1023 PM EST FRI MAR 4 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE THORNAPPLE RIVER ABOVE HASTINGS
* UNTIL FRIDAY MARCH 11.
* AT 09 PM FRIDAY THE STAGE WAS 3.7 FEET.
* BANKFULL STAGE IS 5.0 FEET.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 6.9 FEET BY MONDAY EVENING.
* IMPACT...AT 7.0 FEET...EXPECT MINOR FLOODING OF RIVERBEND GOLF 
  COURSE...TYDEN PARK IN HASTINGS...AND HOMES UPSTREAM AND 
  DOWNSTREAM OF HASTINGS

$$

MIC025-060522-
/O.CON.KGRR.FL.Y.0022.000000T0000Z-110307T1800Z/
/MARM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1023 PM EST FRI MAR 4 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE KALAMAZOO RIVER AT MARSHALL
* UNTIL MONDAY AFTERNOON.
* AT 08 PM FRIDAY THE STAGE WAS 4.8 FEET.
* BANKFULL STAGE IS 6.0 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 7.1 FEET BY EARLY SUNDAY 
  MORNING.
* IMPACT...AT 8.0 FEET...EXPECT MINOR FLOODING OF RESIDENCES AND 
  APARTMENTS IN LOW LYING AREAS ADJACENT TO THE RIVER

$$

MIC077-060522-
/O.CON.KGRR.FL.Y.0011.000000T0000Z-110309T1800Z/
/VCKM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1023 PM EST FRI MAR 4 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE PORTAGE RIVER NEAR VICKSBURG
* UNTIL WEDNESDAY AFTERNOON.
* AT 07 AM FRIDAY THE STAGE WAS 4.1 FEET.
* BANKFULL STAGE IS 4.0 FEET.
* FLOOD STAGE IS 5.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 5.0 FEET BY SUNDAY MORNING.
* IMPACT...AT 5.0 FEET...EXPECT OVERFLOWS INTO WOODED AREAS AND 
  FARMLAND ADJACENT TO THE RIVER 

$$

MIC025-060522-
/O.CON.KGRR.FL.Y.0012.000000T0000Z-110311T1130Z/
/BURM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1023 PM EST FRI MAR 4 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE ST JOSEPH RIVER AT BURLINGTON
* UNTIL FRIDAY MARCH 11.
* AT 10 PM FRIDAY THE STAGE WAS 5.1 FEET.
* BANKFULL STAGE IS 5.0 FEET.
* FLOOD STAGE IS 6.5 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 6.5 FEET BY EARLY THURSDAY 
  MORNING.
* IMPACT...AT 6.5 FEET...EXPECT MINOR FLOODING OF CRAWL SPACES TO 
  HOMES ADJACENT TO THE RIVER UPSTREAM

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood advisory went out at Mar 4, 10:15 AM EST, 33 minutes earlier.

Area forecast discussion, Mar 4, 10:15 AM EST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1015 AM EST FRI MAR 4 2011

LATEST UPDATE...SHORT TERM MARINE...

.SYNOPSIS...(413 AM EST FRI MAR 4 2011)
A FRONTAL SYSTEM WILL MOVE IN ACROSS THE AREA DURING THE DAY TODAY.
NUMEROUS WAVES OF LOW PRESSURE WILL RIDE NORTHEAST ALONG THIS FRONT
AND CREATE WAVES OF PRECIPITATION. THE FIRST WAVE WILL BRING A MIXED
BAG OF PRECIPITATION RANGING FROM FREEZING RAIN TO SLEET TO RAIN
THIS MORNING AND INTO THE EARLY AFTERNOON HOURS. PRECIPITATION WILL
BECOME A BIT HEAVIER LATER TODAY AND TONIGHT. THIS PRECIPITATION IS
EXPECTED TO FALL AS RAIN. RAIN WILL THEN GRADUALLY CHANGE OVER TO
SNOW FROM NORTHWEST TO SOUTHEAST VERY LATE TONIGHT AND ON SATURDAY.
QUIETER WEATHER CAN BE EXPECTED FOR SUNDAY.

ANOTHER STRONG SYSTEM IS EXPECTED TO AFFECT THE AREA DURING THE MID
PORTION OF THE UPCOMING WEEK.

&&

.SHORT TERM...(1015 AM EST FRI MAR 4 2011)
(TODAY THROUGH SUNDAY
EXPANDED THE ADVISORY FURTHER SOUTH.  TEMPERATURES STILL FREEZING OR
BELOW WITH THE RAIN MOVING INTO THE INTERSTATE 96 CORRIDOR.  SOME
ICING EARLIER AS WELL CAUSED SOME IMPACT.  WILL LIKELY CANCEL THE
ADVISORY FOR SOUTHERN COUNTIES AROUND NOON...BUT NEED TO MONITOR
TRENDS CLOSELY.

INCREASINGLY CONCERNED ABOUT THE NEED FOR WATCH FOR FLOODING.  BURST
OF HEAVIER RAIN LIKELY WITH THE LLJ MOVING IN THIS EVENING AND VERY
HIGH PWS IN PLACE.  SNOWMELT COULD ADD TO THE RISK.

PRECIPITATION SHOULD TRANSITION TO A MIX AFTER MIDNIGHT BEFORE THE
PRECIPITATION ENDS BY 10 AM SAT.  FREEZING RAIN TO SLEET THEN SNOW
SUGGESTED BY THE 12Z NAM.

&&

.LONG TERM...(413 AM EST FRI MAR 4 2011)
(SUNDAY NIGHT THROUGH THURSDAY)
MY PRIMARY FOCUS REMAINS ON THE MID WEEK STORMS SYSTEM WHICH WILL
BRING RAIN AND POSSIBLY THUNDERSTORMS WEDNESDAY THEN LAKE ENHANCED
SNOWS THURSDAY INTO FRIDAY.

THE FORECAST MODELS ARE IN EXCELLENT AGREEMENT THROUGH THURSDAY...
WHICH IS UNUSUAL FOR SEASONAL TRANSITION PERIODS. WHATEVER... THIS
GIVES ME HIGH CONFIDENCE IN OUR STORM WEDNESDAY INTO THURSDAY.
AS I MENTIONED YESTERDAY AND THE DAY BEFORE THAT...THIS SYSTEM FOR
WED HAS BEEN FORECAST CONSISTENTLY FOR OVER A WEEK NOW.

THE STORY IS A NORTHERN STREAM JET CORE CLIMBING OVER THE TOP OF THE
ALASKAN CLOSED UPPER HIGH ROTATES SOUTH ONCE IT GETS INTO THE
NORTHWEST TERRITORIES OF CANADA IN THE MONDAY TIME FRAME. THAT IN
TURN PULLS DOWN SOME OF THE COLDEST AIR IN THE NORTHERN HEMISPHERE
INTO WESTERN CANADA.  MEANWHILE A POWERFULLY PACIFIC
STORM...CURRENTLY IN THE GULF OF ALASKA IS SHEARED SOUTHEAST BY THE
NEXT UPSTREAM PACIFIC SYSTEM. THAT WAS THE ONE WITH THE 200 KNOT JET
CORE THAT CAME OFF OF JAPAN A FEW DAYS AGO.  ANYWAY THE SOUTHERN
STREAM WAVE AND THE NORTHERN STREAM WAVES PHASE OVER THE WESTERN
CENTRAL STATES TUESDAY INTO EARLY WEDNESDAY. THIS SYSTEM SEEMS TO
WANT TO GO NEGATIVE TILT AS IT MOVES THROUGH MICHIGAN THURSDAY.
GIVEN THE POLAR AIR BEING PULLED DOWN BY THE ALASKAN SHORTWAVE AND
THE SUBTROPIC ENERGY OF THE PACIFIC SYSTEM... THAT BY WEDNESDAY WILL
HAVE GULF MOISTURE TO WORK WITH... THIS SHOULD BE POWERFUL EARLY
SPRING STORM OF SOUTHWEST LOWER MICHIGAN.  WHILE NOT SPECIFICALLY
FORECAST YET... I STILL BELIEVE WE COULD SEE A ROUND OF
THUNDERSTORMS FROM THIS SYSTEM IF THE CENTER OF IT GOES NORTH OF THE
CWA (WHICH IS WHAT IT IS EXPECTED TO DO) ON WEDNESDAY OR EARLY
THURSDAY. ONCE THE SYSTEM IS EAST OF US THE 850 MB TEMPS WILL BE
COLD ENOUGH FOR LAKE EFFECT SNOW AND GIVEN STRONG CYCLONIC FLOW
CONTINUES INTO FRIDAY... I BELIEVE EVEN AT THIS TIME FRAME... SNOW
SHOWER ARE LIKELY THURSDAY INTO FRIDAY. ALSO GIVEN THE CONSISTENT OF
THIS STORM IN THE MODELS IN BOTH TIME AND MODEL TO MODEL... I RAMPED
UP THE POP TO 60 PCT AND WOULD BE WILLING TO GO HIGHER IF NOT FOR
GRID CONSISTENCY. WEDNESDAY WILL BE A VERY WET AND WINDY DAY IN
SOUTHWEST MICHIGAN.

&&

.AVIATION...(652 AM EST FRI MAR 4 2011)
VFR CONDITIONS ARE STILL PREVAIL AT 630 AM THIS MORNING ACROSS ALL
OF SOUTHERN LOWER MICHIGAN. THERE WAS AN AREA OF FREEZING RAIN
MOVING THROUGH THE I-69 AREAS AND OTHER AREA OVER LAKE MICHIGAN
NORTHEAST INTO NORTHWEST LOWER MICHIGAN MOVING NORTHEAST. THAT AREA
OF RAIN/FREEZING RAIN SHOULD MOVE OVER THE TAF SITES BY LATE
MORNING. BY THEN TEMPERATURES SHOULD BE ABOVE FREEZING SO FREEZING
RAIN SHOULD NOT BE AN ISSUE. THERE MAY BE A LULL IN THE RAIN MID
AFTERNOON BEFORE THE PRIMARY RAIN AREA MOVES IN AROUND 7 PM. THEN
MODERATE TO HEAVY RAIN IS EXPECTED A GOOD PART OF THE NIGHT.
CIGS/VSBY WILL BECOME IFR BY LATE AFTERNOON AND CONTINUE THROUGH
TONIGHT.

&&

.MARINE...(1015 AM EST FRI MAR 4 2011)
RELATIVELY LGT WINDS WILL PERSIST TODAY. WINDS WILL THEN
PICK UP TONIGHT AND SATURDAY AS WE GET IN ON THE BACKSIDE OF THE
FRONTAL SYSTEM. IT IS NOT IMPOSSIBLE WE COULD SEE SOME GALES...
HOWEVER CONSENSUS AMONG THE LAKE MICHIGAN OFFICES IS TO HOLD OFF FOR
THE NSH WATERS AT THIS TIME.

&&

.HYDROLOGY...(413 AM EST FRI MAR 4 2011)
DEFINITELY SOME CONCERNS IN THE WORLD OF HYDROLOGY THIS MORNING.
SNOW WATER EQUIVALENT IN THE SNOWPACK ACROSS THE AREA RANGES FROM
LESS THAN 0.5 INCHES ACROSS THE SW CORNER OF THE CWFA/HSA...TO
LOCALLY 3 INCHES ACROSS THE NW COUNTIES. SOME OF THIS SNOW IS
EXPECTED TO MELT WITH TEMPS EXPECTED TO BE IN THE 40S WITH SOME RAIN
AND DEW POINTS IN THE 30S. THE SNOW MAY ALSO END UP SOAKING UP THE
RAIN WITH TEMPS NOT GETTING TOO WARM AND A RELATIVELY SHORT DURATION
OF THE WARMEST TEMPS.

RAINFALL AMOUNTS ARE EXPECTED TO RANGE FROM AROUND HALF AN INCH UP
NORTH...TO LOCALLY OVER 1.5 INCHES DOWN ACROSS THE SE COUNTIES.
MODEL HYDROGRAPHS INDICATE THAT IF THE SRN AREAS SAW THE MOST RAIN
POSSIBLE /WELL OVER 2 INCHES/...FLOODING MAY BECOME A CONCERN. FOR
NOW... AVERAGE QPF BETWEEN 0.5 AND 1.5 INCHES WOULD BRING MANY RIVERS
TO/ABOVE BANKFULL...HOWEVER NOT TO FLOODING. ACTUAL RAINFALL AMOUNTS
WILL NEED TO BE MONITORED.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY FOR FREEZING RAIN AND SLEET ROUGHLY
ALONG AND NORTH OF INTERSTATE 96 TODAY.
LM...NONE.

&&

SYNOPSIS:    NJJ
SHORT TERM:  MJS
LONG TERM:   WDM
AVIATION:    WDM
MARINE:      MJS
HYDROLOGY:   NJJ
Hazardous weather outlook, Mar 4, 5:36 AM EST, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
536 AM EST FRI MAR 4 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-051045-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
536 AM EST FRI MAR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FREEZING RAIN ARE EXPECTED INTO EARLY THIS AFTERNOON. FOR
THE MOST PART THE FREEZING RAIN WILL NORTH OF INTERSTATE 96.

RAIN WILL BECOME MORE PERSISTENT BY LATE AFTERNOON ACROSS THE AREA
AND WILL BE LOCALLY HEAVY AT TIMES. SOME AREAS MAY SEE AROUND AN
INCH OF RAIN BY SUNRISE SATURDAY. THIS MAY RESULT MINOR FLOODING
OF CREEKS AND UNDERPASSES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

RAIN WILL CHANGE TO SNOW FROM NORTH TO SOUTH SATURDAY. SEVERAL
INCHES OF WET SNOW ARE POSSIBLE DURING THE DAY SATURDAY BEFORE THE
PRECIPITATION COMES TO AN END LATE SATURDAY NIGHT.

MINOR FLOODING IS POSSIBLE DUE TO THE RUNOFF FROM THE HEAVY RAIN
FROM FRIDAY NIGHT INTO MID MORNING SATURDAY. SOME CREEKS MAY GO
OUT OF THEIR BANKS... SOME ROADS MAY HAVE WATER OVER THEM... SOME
FARM FIELDS MY HAVE FLOODING.

ON WEDNESDAY ANOTHER SIMILAR STORM WILL BRING THE THREAT OF HEAVY
RAINFALL...STRONG WINDS...SOME FLOOD POTENTIAL. IT WOULD NOT BE
OUT OF THE QUESTION TO SEE A FEW THUNDERSTORMS LATE IN THE DAY
WEDNESDAY. SNOW SHOWERS WILL FOLLOW THE STORM THURSDAY WITH SOME
ACCUMULATIONS OF SNOW POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-051045-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
536 AM EST FRI MAR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDS AND WAVES WILL BE HAZARDOUS TO SMALL WATER CRAFT SATURDAY
INTO SUNDAY...THEN AGAIN TUESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Mar 4, 7:07 AM EST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
707 AM EST FRI MAR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     FREEZING RAIN    BALDWIN                 43.90N 85.85W
03/04/2011  E0.00 INCH       LAKE               MI   COUNTY OFFICIAL

            FREEZING RAIN BEGAN AT 640 AM. EVERYTHING ICE COVERED.

&&

MKALEMBK
Local storm report, Mar 4, 7:14 AM EST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
714 AM EST FRI MAR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 AM     FREEZING RAIN    3 WSW HART              43.68N 86.42W
03/04/2011  M0.10 INCH       OCEANA             MI   CO-OP OBSERVER

&&

MKALEMBK
Local storm report, Mar 4, 8:07 AM EST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
807 AM EST FRI MAR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 AM     FREEZING RAIN    HESPERIA                43.57N 86.04W
03/04/2011  M0.10 INCH       NEWAYGO            MI   AMATEUR RADIO

            ROADS VERY ICY.

&&

MKALEMBK
Special weather statement, Mar 4, 8:10 AM EST, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
810 AM EST FRI MAR 4 2011

MIZ044-050-051-056>059-064>067-072>074-041515-
ALLEGAN-BARRY-CALHOUN-CLINTON-EATON-INGHAM-IONIA-JACKSON-KALAMAZOO-
KENT-MONTCALM-MUSKEGON-NEWAYGO-OTTAWA-
810 AM EST FRI MAR 4 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 758 AM EST...10 MILES NORTH OF HOLLAND...AN AREA OF FREEZING RAIN
WAS TRACKING NORTHEAST THROUGH THE REGION.  TEMPERATURES WERE AROUND
FREEZING AT THIS TIME.  TEMPERATURES WILL WARM SLOWLY THROUGH THE
MORNING...TURNING THE FREEZING RAIN INTO RAIN.

AS YOU HEAD OUT THIS MORNING BE ALERT FOR POSSIBLE FREEZING RAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVE WITH ADDED CAUTION.  BE PREPARED FOR POSSIBLE SLICK DRIVING
CONDITIONS.

&&

LAT...LON 4208 8530 4243 8531 4242 8628 4270 8622
      4297 8623 4312 8628 4347 8646 4347 8604
      4330 8604 4330 8532 4313 8531 4312 8437
      4278 8436 4278 8415 4208 8413
TIME...MOT...LOC 1308Z 230DEG 41KT 4300 8597
Local storm report, Mar 4, 8:27 AM EST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
827 AM EST FRI MAR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 AM     FREEZING RAIN    BIG RAPIDS              43.70N 85.48W
03/04/2011  E0.00 INCH       MECOSTA            MI   COCORAHS

            TRACE OF FREEZING RAIN.

&&

MKALEMBK
Local storm report, Mar 4, 10:45 AM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1045 AM EST FRI MAR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 AM     FREEZING RAIN    3 NE MONTAGUE           43.45N 86.32W
03/04/2011  E0.10 INCH       MUSKEGON           MI   TRAINED SPOTTER

&&

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 4:22 AM ESTWinter Weather AdvisoryGRRClare, Clinton, Eaton, Gratiot, Ingham, Ionia and 11 more29 hr
Mar 4, 8:10 AM ESTSpecial Weather StatementGRRAllegan, Barry, Calhoun, Clinton, Eaton, Ingham and 5 more2 hr
Mar 4, 10:48 AM ESTRiver Flood AdvisoryGRREaton36 hr
Mar 4, 10:48 AM ESTRiver Flood AdvisoryGRRIonia28 days
Mar 4, 10:48 AM ESTRiver Flood AdvisoryGRRIngham12 days
Mar 4, 10:48 AM ESTRiver Flood AdvisoryGRRIngham36 hr
Mar 4, 10:48 AM ESTRiver Flood AdvisoryGRRIngham36 hr
Mar 4, 10:48 AM ESTRiver Flood AdvisoryGRRClinton36 hr
Mar 4, 10:48 AM ESTRiver Flood AdvisoryGRRClinton36 hr
Mar 4, 10:48 AM ESTRiver Flood AdvisoryGRRBarry36 hr
Mar 4, 10:48 AM ESTRiver Flood AdvisoryGRRCalhoun23 hr
Mar 4, 2:06 PM ESTFlood WatchGRRAllegan, Barry, Calhoun, Clinton, Eaton, Gratiot and 9 more13 hr
Mar 4, 4:21 PM ESTSmall Craft AdvisoryGRR45 hr

Nearby

River Flood Advisories in Michigan, 2011Every river flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.